RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 5  


Aleksandr Danilovich Aleksandrov (04.08.1912–27.07.1999) (photo)

Research Papers
Buzeman spaces with upper bounded Aleksandrov curvature
V. N. Berestovskii
3
Cobordisms of embeddings of codimension 2. II
M. Yu. Zvagel'skii
19
Cohomological characteristics of real algebraic manifolds
I. O. Kalinin
39
Gluing of Riemannian manifolds of curvature at most $\kappa$
N. N. Kosovskii
73
Return theorem in systems with branching geodesics
N. D. Lebedeva
87
On some geometric properties of convex three-dimensional bodies
V. V. Makeev
96
Invariants of quasitrivial tori and the Rost invariant
A. S. Merkurjev, R. Parimala, J.-P. Tignol
110
Virtual polytopes and classical questions of geometry
G. Yu. Panina
152
On the Stiefel–Whitney numbers and semicharacteristic
S. S. Podkorytov
171
Graph-manifolds of nonpositive curvature are virtually fibered over a circle
P. V. Svetlov
188

Easy Reading for a Professional
Symmetric geodesies on cubes of low dimension
V. A. Zalgaller
202

Errata: M. A. Vsemirnov, Two elementary proofs of the Fueter–Pólya theorem on matching polynomials (Algebra i Analiz, 13 (2001), no 5, 1–16)
240
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019